[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re weird symptoms

Sounds to me like an infection or possibly two
infections, either bacterial or viral.  Sometimes when
a person is on antibiotics for a while, as your son
was, "opportunistic infections" can develop.  This is
particularly true if the antibiotics he was on were
what's known as broad-spectrum antibiotics, such as
Cipro, Bactrim, dicloxicillin, etc. Broad-spectrum
antibiotics kill many organisms besides the ones
they're intended for.  That allows new infections to
   I suggest you take your son to an infectious
disease specialist, if there's one in your area.  Mine
has saved me from drug-resistant foot and ankle
infections that my endo wasn't able to cure, a
bloodstream infection misdiagnosed by another endo
(when I narrowly missed dying of a 106-degree fever),
and a host of others.  (If you live in the
Baltimore-DC area, I'll give you his name.)
  Good luck!

Do you Yahoo!?
New DSL Internet Access from SBC & Yahoo!
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml